On Order and Topological Completeness.

Kung-Fu Ng

Mathematische Annalen (1972)

  • Volume: 196, page 171-176
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ng, Kung-Fu. "On Order and Topological Completeness.." Mathematische Annalen 196 (1972): 171-176. <http://eudml.org/doc/162252>.

author = {Ng, Kung-Fu},
journal = {Mathematische Annalen},
pages = {171-176},
title = {On Order and Topological Completeness.},
url = {http://eudml.org/doc/162252},
volume = {196},
year = {1972},

AU - Ng, Kung-Fu
TI - On Order and Topological Completeness.
JO - Mathematische Annalen
PY - 1972
VL - 196
SP - 171
EP - 176
UR - http://eudml.org/doc/162252
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.